Paracetamol 500mg Caplets 32

Paracetamol 500mg Caplets 32
Click to enlarge
[1090497]
Price: only £0.70 (inc VAT)
   
 Key Points 
 For grown-ups and children 6 yrs and over 
   
You may purchase a maximum of 3 pack(s) of this product.  
[+] Pharmacy Only Medicine - Click here for important information.

This product is a Pharmacy Medicine, the supply of which is controlled by the Medicines Act. For your safety, these regulations require that you complete a brief safety check, so we can ensure that the medicine is suitable for you. Our Pharmacist will review the information you enter before your medicine is supplied.

By law, all online pharmacies must follow this procedure. You can complete this safety check, at your convenience, after checkout completion. We collect and store your personal data using high-grade encryption - details can be found here


Write Review
Twitter
Stumbleupon
Reddit
Pintrest
Newsvine
Linkedin
Google+
Google
Facebook
Digg

Product Details

Paracetamol 500mg caplets are for the relief of mild to moderate pain and feverish conditions, e.g. headache, migraine, neuralgia, toothache, sore throat,  colds, influenza, joint pain and period pains, rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness.

Directions

The usual dosage(s) are described below:

For Oral Use.

Adults including elderly and children over 12 years: One or two tablets every 4-6 hours as required, to a maximum of 8 tablets daily in divided doses.

Children 6-12 years: Half to one tablet every 4-6 hours as necessary, to a maximum of 4 tablets daily in divided doses.

Children under 6 years: Not recommended.

Swallow these tablets with water.
Take this medicine for as long as your doctor tells you to.

If you forget to take a tablet take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.

Ingredients

Each tablet contains 500mg of the active Paracetamol.

Side Effects

Like all medicines, Paracetamol Tablets can sometimes cause unwanted side effects.

If the following happens, stop taking Paracetamol Tablets and tell your doctor immediately or contact the casualty department at your nearest hospital:

An allergic reaction: skin rash, swelling of the face, lips, tongue or throat, or difficulty breathing or swallowing.
This is a very serious but rare side effect.

You may need urgent medical attention or hospitalisation.

Known side effects are:

Effects on the blood: changes in the numbers and types of blood cells. If you develop bruising, sore throats, nosebleeds or infections tell your doctor who may wish to test your blood.
Tell your doctor if you notice or are worried by any of the side effects listed or notice any other effects not listed.

Warnings

Do not take Paracetamol Tablets if you:
have ever had an allergic reaction to Paracetamol Tablets or any of the ingredients in the tablet. An allergic reaction may include a rash, itching, difficulty breathing or swelling of the face, lips, throat or tongue.
Check with your doctor or pharmacist before taking Paracetamol Tablets if you:
have been an alcoholic
suffer from severe kidney or severe liver disease.
Check with your doctor or pharmacist if you are taking any of the following:
medicines to prevent blood clotting such as warfarin
metoclopramide and domperidone (used to treat and prevent nausea and vomiting)
colestyramine (used to treat high levels of lipids (fats) in the blood). Should not be taken at least one hour before and after taking paracetamol
imatinib (used to treat leukaemia and some stomach tumours)
Pregnancy and Breastfeeding:
Ask your doctor or pharmacist for advice before taking any medicines.

Other precautions you should take:
If you see another doctor or go into hospital, let them know what medicines you are taking.

If you (or someone else) swallow a lot of the tablets at the same time, or if you think a child has swallowed any of the tablets, contact your nearest hospital casualty department or your doctor immediately. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Do not use the tablets after the end of the expiry month shown on the product packaging.
Keep the tablets stored below 25°C in a dry place, protected from light.
Do not transfer them to another container.

Remember that this medicine is for you only. Never give it to anyone else. It may harm them, even if their symptoms are the same as yours.
Return all unused medicines to your pharmacist for safe disposal.

Pack Size

1 box


Customers who bought this product also purchased
Nytol One-a-night 50mg Tablets 20
Nytol One-a-night 50mg Tablets 20
Dioctyl 100mg Capsules 100
Dioctyl 100mg Capsules 100
Ferrograd C Tablets 30
Ferrograd C Tablets 30
Berocca Orange Effervescent Tablets 30
Berocca Orange Effervescent Tablets 30
Movicol Powder Sachets 50
Movicol Powder Sachets 50
Capasal Therapeutic Shampoo 250ml
Capasal Therapeutic Shampoo 250ml
Friend's email:  
If you would like to tell a friend about this product, enter their e-mail address. You must be logged in to use this feature.